# SDR IPXA2023091848102

- Difficulty date: August 27, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102847
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR  FAULT: AFT CARGO RH FRAME STA 1280 HAS A PREVIOUS REPAIR AT STR 25R ACCOMPLISHED REPAIR IAW EO-88073-REQ 1 AND VT-MAE EA 757-5360-27-A3342, REV.
